RxISK Map

Building networks

We need your help to build a network of healthcare professionals who engage with patients when they report prescription drug side effects. At the moment, we are focusing on:

  • Post-SSRI Sexual Dysfunction (PSSD)
  • Post-Finasteride Syndrome (PFS)
  • Post-Retinoid Sexual Dysfunction (PRSD)*
  • Persistent Genital Arousal Disorder (PGAD)
  • Enduring Withdrawal Syndrome

*Sexual dysfunction after stopping isotretinoin (Accutane)

However, we welcome reports on other conditions as well.

How it works

Step 1 – Complete a RxISK Report.

This is an online report that takes about 10 minutes to complete. We will email you a copy of the completed report together with a score indicating how likely it is that your problem is caused by your drug.

Step 2 – Print out the email and the PDF and take them to your healthcare professional. This could be a medical doctor, nurse, psychologist, therapist, pharmacist, or similar.

Step 3 – Ask your healthcare professional to go to https://rxisk.org/hcp-comment/ and leave a comment saying whether they agree or disagree that the drug has caused your problem. Those who agree, or those who disagree but provide a convincing alternate explanation, will be added to the map.

There is a unique share code on the RxISK Report which your healthcare professional needs to use so that we know whose report they are commenting on.

None of your personal details or the doctor’s actual comment will be published. The plan is to list the doctor’s name, the medical facility where they work and which condition they have reviewed ie. PSSD, PFS, PRSD, etc.

Why is this important?

For more information about the RxISK Map and why it’s important, watch the video below.

We also have a number of blog posts which describe the background to the RxISK Map, and provide further details of how and why to get the support of your doctor:

Also check out our RxISK Prize campaign.

We would be interested to hear about your encounter with the healthcare professional – you can leave a comment below.

Comments

  1. I experienced hypomanic behavior after 1.5 years taking Lexapro… my DR explained it away as the medication activating my bipolar tendencies but I was never bipolar before beginning or since stopping the lexapro.

  2. I was on antidepressants since 1987 until 6 months ago. The last one I was on was Effexor XR and I became toxic; my dr did not monitor me with labs and had me at 300 mg for years. My shopping/credit card problem stopped when I got myself off Effexor. It caused other problems as well; in the beginning I felt better but as time passed, it made me depressed.

  3. Hi there,

    I would like to make your application available to the medical profession in South Africa. I am also in the process to working with our largest medical insurers where I would like to see such application used to peer review what the clients are using and their side effects they could be suffering from.

    In SA we have a small proportion of functional practitioners however the majority think nothing to prescribe a host of drugs for patients. Our one business where I consult to reduce or eliminate the drugs of clients, your programme could be greatly used to manage the side effect explanations and risk.

    Kindly confirm if this would be of interest and if so how best to go about it.

    Kindest regards and great work

    Peter Smanjak

Leave a Reply